# SDR DXTA200601487

- Difficulty date: July 7, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 5,394 hours, 4,324 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666000133
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM MALFUNCTIONED DURING FLIGHT.  REMOVED & REPLACED LT & RT AFT ELEVATOR TRIM CABLES AND PULLEY IAW CESSNA 560XL M/M CHAPT 27-31-00& 27-32-02.
